# SDR AMTA200401489

- Difficulty date: December 11, 2004
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 11,071 hours, 3,827 cycles
- Engine: Rroyce RB211535E4
- Engine time: 11,080 hours, 3,828 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG052AE
- Part serial: 13033195
- Condition: Faulty
- Location: Lt Engine
- Part time: 10,627 hours, 3,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 WILL NOT DEVELOP POWER.  REMOVED AND REPLACED FFG ON NR 1 ENGINE IAW MM 73-21-01-4, OPS CHECK NORMAL IAW MM 71-00-00-5, TESTS 1,2, 9, AND 10.  (GL11200508815) (K)
